Alert archive / Missouri / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 71, NWS Kansas City, MO

May 30, 2004Macon County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 30, 2004, 2:43 PM CDT for Macon County, Missouri. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2004, 2:43 PM CDT (19:43 UTC)
Expired
May 30, 2004, 3:45 PM CDT
In force
62 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Macon County, MO

The radar

The Pleasant Hill radar (KEAX), 182 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 2:55 PM CDTHAIL 0.885 Ese Bevier, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 10:50 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.7 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2004-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2004-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WUUS53 KEAX 301943
SVREAX
MOC121-302045-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
243 PM CDT SUN MAY 30 2004

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MACON COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 345 PM CDT

* AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  COLLEGE MOUND...OR ABOUT 15 MILES NORTH OF MOBERLY...AND MOVING
  NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   MACON BY 250 PM CDT.
   ANABEL BY 255 PM CDT.
   ATLANTA BY 305 PM CDT.

THE TOWN OF BEVIER IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

REPORT SEVERE WEATHER TO THE NEAREST EMERGENCY MANAGEMENT OR LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE OFFICE IN PLEASANT HILL.

LAT...LON 3962 9269 3961 9230 3995 9230 3992 9267

$$


SEAMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 9:15 AM CDT, 5 hours 28 minutes earlier.

Area forecast discussion, May 30, 9:15 AM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
915 AM CDT SUN MAY 30 2004

.DISCUSSION...

MORNING SURFACE ANALYSIS INDICATES COLD FRONT REMAINS WEST OF
FORECAST AREA ACROSS EXTREME EASTERN NE INTO EASTERN KS.
ADDITIONALLY...OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION ANALYZED
JUST SOUTH OF I-70 CORRIDOR...INTERSECTING COLD FRONT JUST W OF KC
METRO AREA. LOW 70 DEW POINTS NOTED ALONG/SOUTH OF THIS
BOUNDARY...WHILE LOW/MID 60 DEW POINTS AND BACKED WINDS NOTED ON
COOL SIDE OF BOUNDARY. WATER VAPOR IMAGERY INDICATES SHORTWAVE
TROUGH/VORT MAX LOCATED ACROSS CENTRAL KS INTO TX PANHANDLE. THIS
FEATURE IS EXPECTED TO EJECT EASTWARD INTO LOWER MO VALLEY THROUGH
THIS AFTERNOON.

AM BECOMING INCREASINGLY CONCERNED CONVECTIVE INITIATION MAY OCCUR
EARLY THIS AFTERNOON AT INTERSECTION OF OUTFLOW BOUNDARY/SURFACE
FRONT JUST EAST OF KC METRO AREA ALONG I-70 CORRIDOR. ANY STORMS
WHICH ARE ABLE TO DEVELOP IN THIS ENVIRONMENT AND INTERACT WITH
OUTFLOW BOUNDARY WILL RAPIDLY BECOME SEVERE/SUPERCELLULAR GIVEN
DEGREE OF SHEAR/INSTABILITY...WITH ATTENDANT THREAT FOR TORNADOES IN
ADDITION TO HAIL/WINDS. WILL UPDATE HWO TO HIGHLIGHT THIS
THREAT...OTHERWISE EXPECT SEVERE THREAT TO SHIFT EAST OF FORECAST
AREA BY MID TO LATE AFTERNOON AS WESTERLY LOW LEVEL FLOW SHUNTS DEEP
MOISTURE EAST OF CWA.

SEAMAN

.PREV DISCUSSION...

340 AM...
FORECAST CHALLENGE THIS MORNING FOCUSES ON SHORT TERM...WITH FRONT
SWINGING THROUGH FORECAST AREA TODAY. ONGOING CONVECTION IS SURGING
A BIT AHEAD OF THE MAIN FRONT...SO THERE IS A QUESTION OF WHERE
FRONT WILL BE BY EARLY AFTERNOON WHEN REDEVELOPMENT IS EXPECTED TO
TAKE PLACE. CURRENT TIMING ON FRONT WOULD PUT IT INTO NORTHWEST
CORNER OF MISSOURI BY 12Z...BUT STILL NOT THROUGH THE KANSAS CITY
METRO AREA.  THIS FITS PRETTY WELL WITH 00Z GFS POSITION. THIS MODEL
WOULD HAVE THE FRONT IN EASTERN AREAS OF FORECAST AREA BY 18Z. WILL
LEAVE MENTION OF SEVERE STORMS IN EASTERN AREAS FOR THIS
AFTERNOON...AS SPC OUTLOOK KEEPS MODERATE RISK IN THOSE AREAS TODAY.
MORNING CONVECTION MOVING INTO AREA RIGHT NOW SHOULD CONTINUE TO
TRACK EAST INTO ILLINOIS BY AFTERNOON...PICKING UP SOME SPEED AND
LOSING SOME PUNCH AS 850 WINDS VEER OFF.  BY EARLY AFTERNOON AS
UPPER LOW TROUGH OVER NORTHERN PLAINS BECOMES MORE NEGATIVELY TILTED
AND UPPER FLOW OVER EASTERN HALF OF MISSOURI BECOMES MORE
DIFFLUENT...WITH NOSE OF UPPER JET INTO WESTERN MISSOURI BY MID
AFTERNOON...EXPECT REDEVELOPMENT ALONG FRONT.  THIS SHOULD QUICKLY
MOVE EAST OF AREA...SO WINDOW FOR ANY SEVERE SHOULD BE SHORT LIVED.

REGARDING FLOOD WATCH IN EFFECT FOR NORTHWEST MISSOURI THROUGH 6
AM...WILL NOT REISSUE AS FLOODING HAS ALREADY STARTED AND BEING
COVERED BY NUMEROUS WARNINGS. AREAS FURTHER SOUTH HAVE NOT SEEN MUCH
RAIN OVERNIGHT SO SHOULD BE ABLE TO HANDLE ANY RAINFALL THAT MOVES
IN THIS MORNING.

AFTER THAT...UPPER LOW SHOULD BECOME PARKED OVER MINNESOTA FOR
MONDAY AND TUESDAY. THIS WILL KEEP AREA IN A NORTHWEST FLOW. NOT
GOING TO INTRODUCE ANY POPS INTO NORTHERN AREAS AT THIS POINT...BUT
WILL HAVE TO BE WATCHED AS CHANNELED VORTICITY SLIDES ACROSS AREA.

THIS UPPER LOW SHOULD BE LIFTING OUT BY MID WEEK...WITH BACKSIDE
SHORTWAVE SLIDING ACROSS AREA TUESDAY NIGHT. THIS SHOULD BRING A
COLD FRONT ACROSS AREA...BUT MOISTURE LOOKS TO BE PRETTY LIMITED.
AFTER THAT DRIER AIR SHOULD MOVE IN FOR THURSDAY.

PC

&&

.PREV DISCUSSION...
300 PM...
CURRENT VISIBLE SATELLITE IMAGERY AS OF 19Z INDICATES CU FIELD
BEGINNING TO BUBBLE IN NORTH CENTRAL KANSAS TO THE WNW OF
CONCORDIA.  ALSO MONITORING MODERATE CU FIELD DEVELOPING OVER
NORTHEAST KANSAS.  18Z TOPEKA SOUNDING INDICATED QUITE A BIT OF
INSTABILITY WITH CAPES ACROSS NORTHEAST AND EAST CENTRAL KANSAS AT
OR ABOVE 2500 J/KG WITH A NOMINAL CAPPING INVERSION.  HAVE SOME
CONCERNS THAT WE MAY SEE ISOLATED TO SCATTERED DEVELOPMENT ALONG A
MOISTURE DISCONTINUITY BOUNDARY FROM CONCORDIA EAST-SOUTHEAST TO
TOPEKA BETWEEN 4 AND 6 PM. ATMOSPHERE WOULD BE PRIMED FOR SUPERCELLS
IN THIS AREA SHOULD DEVELOPMENT OCCUR...AND TRENDS WILL BE MONITORED
CLOSELY OVER THE NEXT COUPLE OF HOURS.

AS FOR THE MAIN SHOW...STILL DO EXPECT EXPLOSIVE DEVELOPMENT OF
SUPERCELLS ACROSS NORTHERN KANSAS AND SOUTHERN NEBRASKA TOWARDS LATE
AFTERNOON.  STORMS MAY ALSO BUILD FURTHER SOUTH ALONG THE DRY LINE
ACROSS CENTRAL KANSAS...HOWEVER STILL HAVE SOME CONCERNS ABOUT THE
CAP AND ITS EFFECT ON CONVECTIVE DEVELOPMENT AS EVIDENT PER 18Z
REGIONAL SOUNDINGS.  18Z RUC INDICATES NO CONVECTIVE DEVELOPMENT
WHATSOEVER FURTHER SOUTH INTO KANSAS ALONG THE DRY LINE...WHICH MAY
BE AN INDICATION OF A SCENARIO THAT EXHIBITS HIGH POTENTIAL FOR
SIGNIFICANT SEVERE WEATHER...BUT THE POSSIBILITY THAT THE POTENTIAL
MAY NOT BE REALIZED.  THE HIGH POTENTIAL THOUGH STILL IN MY MIND
WARRANTS HIGH CHANCE POPS WITH HIGHLIGHTED WORDING...LIKELY POPS
ACROSS NORTHWEST MISSOURI/NORTHEAST KANSAS IN CLOSER PROXIMITY TO
BETTER CONVERGENCE ALONG THE FRONT. STILL HAVE CONCERNS FOR LOCALLY
HEAVY RAIN IN OR CLOSE TO NORTHWEST MISSOURI OVERNIGHT...SO WILL
CONTINUE WITH THE FLOOD WATCH IN THAT AREA.

WILL LIKELY UPDATE THE HAZARDOUS WEATHER OUTLOOK TO TRY TO
COMMUNICATE UNCERTAINTY REGARDING DEVELOPMENT TO THE SOUTH.  IF
STORMS DO DEVELOP...STRONG INSTABILITY AND SHEAR WILL YIELD THE
POTENTIAL INITIALLY FOR SUPERCELLS FURTHER WEST INTO CENTRAL
KANSAS...WITH MORE OF AN EVOLUTION TOWARDS A SQUALL LINE WITH A
POTENTIAL FOR SIGNIFICANT DAMAGING WINDS AS THE STORMS MOVE EAST
INTO MISSOURI. KEPT TEMPERATURES TONIGHT INTO TOMORROW CLOSE IN LINE
WITH CURRENT FORECAST.

KEY TO THE FORECAST TOMORROW WILL BE THE TIMING OF FRONTAL PASSAGE
FROM WEST TO EAST DURING THE MORNING.  ANY STORMS THAT DEVELOP
TONIGHT WILL LIKELY LINGER ALONG AND AHEAD OF THE BOUNDARY SUNDAY
MORNING.  MESOETA AND GFS IN GOOD AGREEMENT IN BLASTING THE FRONT
EAST AND OUT OF OUR FORECAST AREA BY EARLY AFTERNOON SUNDAY.  WILL
END THUNDERSTORM THREAT FROM WEST TO EAST LATE TONIGHT INTO SUNDAY
NOON.  SEVERE WEATHER POTENTIAL ON SUNDAY SHOULD BE MINIMIZED DUE TO
THE TIME OF DAY...HIGHER OBVIOUSLY FURTHER TO THE SOUTH AND EAST.
ALSO BELIEVE WE WILL SEE SOME SUNSHINE TOMORROW AFTERNOON ACROSS THE
WESTERN COUNTIES AND HAVE PAINTED GRIDS ACCORDINGLY.

AS FAR AS THE EXTENDED FORECAST...OVERALL MADE LITTLE CHANGE TO
GOING GRIDS.  DID INTRODUCE A CHANCE OF THUNDERSTORMS FRIDAY NIGHT
INTO SATURDAY MORNING OF NEXT WEEK...WITH ECMWF AND GFS INDICATING
DECENT WARM AIR ADVECTION AND THE HINT OF A WARM FRONT DRAPED WEST
TO EAST ACROSS THE STATE.

HUDSON

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.

WFO EAX
Hazardous weather outlook, May 30, 12:41 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1241 PM CDT SUN MAY 30 2004

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-311100-

...SEVERE WEATHER OUTBREAK EXPECTED LATER TODAY OR TONIGHT...
PRODUCING LARGE HAIL...DAMAGING WINDS...AND TORNADOES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF THUNDERSTORMS HAS DEVELOPED FROM UNIONVILLE TO LINNEUS TO
MARSHALL TO CLINTON. THIS LINE OF STORMS IS MOVING TO THE EAST AT
35 MPH. THE ATMOSPHERE IS HIGHLY UNSTABLE AND HIGHLY SHEARED THIS
AFTERNOON.  STORMS HAVE RAPIDLY BECOME SEVERE, AND TORNADOES ARE
LIKELY THIS AFTERNOON OVER EASTERN AND CENTRAL MISSOURI.  THE
COMMUNITIES OF KIRKSVILLE, MACON, MOBERLY, BOONVILLE, AND SEDALIA
NEED TO MONITOR THIS SITUATION CAREFULLY. THIS IS A PARTICULARLY
DANGEROUS SITUATION, ESPECIALLY BETWEEN 1 PM AND 3 PM THIS AFTERNOON.
A TORNADO WATCH IS IN EFFECT UNTIL 7 PM FOR MUCH OF MISSOURI. HAIL TO
THE SIZE OF BASEBALLS AND WIND GUSTS TO 80 MPH ARE ALSO LIKELY WITH
THE STRONGEST SUPERCELL STORMS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE ACTIVATED NOW FOR COUNTIES INCLUDED IN TORNADO
WATCH NUMBER 330.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE)
HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV.

KOCH

In the hours before

Special weather statement, May 30, 1:52 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
152 PM CDT SUN MAY 30 2004

MOZ007-016-024-031-038-044-310000-
CARROLL MO-JOHNSON MO-LAFAYETTE MO-LINN MO-PUTNAM MO-SULLIVAN MO-
152 PM CDT SUN MAY 30 2004

TORNADO WATCH NUMBER 330 HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES...

IN MISSOURI:

CARROLL...JOHNSON...LAFAYETTE...LINN...PUTNAM AND SULLIVAN.

THE SEVERE THUNDERSTORM WATCH NO LONGER INCLUDES THE CITY OF
WARRENSBURG.

MOZ008-017-025-032-033-039-040-045-046-054-310000-
ADAIR MO-CHARITON MO-COOPER MO-HENRY MO-HOWARD MO-MACON MO-PETTIS MO-
RANDOLPH MO-SALINE MO-SCHUYLER MO-
152 PM CDT SUN MAY 30 2004

TORNADO WATCH NUMBER 330 REMAINS IN EFFECT UNTIL 700 PM
CDT SUNDAY EVENING...FOR THE FOLLOWING COUNTIES...

IN MISSOURI:

ADAIR...CHARITON...COOPER...HENRY...HOWARD...MACON...PETTIS...
RANDOLPH...SALINE AND SCHUYLER.

SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BOONVILLE...
CLINTON...KIRKSVILLE...MARSHALL...MOBERLY AND SEDALIA.

KOCH
Special weather statement, May 30, 1:52 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
152 PM CDT SUN MAY 30 2004

MOZ007-016-024-031-038-044-310000-
CARROLL MO-JOHNSON MO-LAFAYETTE MO-LINN MO-PUTNAM MO-SULLIVAN MO-
152 PM CDT SUN MAY 30 2004

CORRECTED SEVERE THUNDERSTORM WATCH TO SAY TORNADO WATCH

TORNADO WATCH NUMBER 330 HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES...

IN MISSOURI:

CARROLL...JOHNSON...LAFAYETTE...LINN...PUTNAM AND SULLIVAN.

THE TORNADO WATCH NO LONGER INCLUDES THE CITY OF
WARRENSBURG.

MOZ008-017-025-032-033-039-040-045-046-054-310000-
ADAIR MO-CHARITON MO-COOPER MO-HENRY MO-HOWARD MO-MACON MO-PETTIS MO-
RANDOLPH MO-SALINE MO-SCHUYLER MO-
152 PM CDT SUN MAY 30 2004

TORNADO WATCH NUMBER 330 REMAINS IN EFFECT UNTIL 700 PM
CDT SUNDAY EVENING...FOR THE FOLLOWING COUNTIES...

IN MISSOURI:

ADAIR...CHARITON...COOPER...HENRY...HOWARD...MACON...PETTIS...
RANDOLPH...SALINE AND SCHUYLER.

SOME CITIES IN THIS TORNADO WATCH INCLUDE BOONVILLE...
CLINTON...KIRKSVILLE...MARSHALL...MOBERLY AND SEDALIA.

KOCH
Local storm report, May 30, 2:00 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
200 PM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             4 WSW BLACKWATER        38.96N 93.06W
05/30/2004  0.75 INCH        SALINE             MO   NWS EMPLOYEE

            PENNY HAIL REPORTED NEAR EXIT 84 ON I-70.

&&

HUDSON
Local storm report, May 30, 2:11 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
211 PM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             3 W CLIFTON HILL        39.44N 92.72W
05/30/2004  1.00 INCH        CHARITON           MO   TRAINED SPOTTER

&&

SF
Local storm report, May 30, 2:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
230 PM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             3 N CLIFTON HILL        39.48N 92.67W
05/30/2004  1.00 INCH        RANDOLPH           MO   TRAINED SPOTTER

&&

SF
Local storm report, May 30, 2:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
233 PM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     LAWSON                  39.44N 94.21W
05/30/2004                   RAY                MO   AMATEUR RADIO

            BARN DAMAGED AND TREES DOWN...FROM LAWSON TO JUST
            NORTHEAST OF TOWN.

&&

HUDSON

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:19 PM CDTSevere Thunderstorm WarningEAXBuchanan41 min
May 29, 7:25 PM CDTTornado WarningEAXDeKalb65 min
May 29, 7:42 PM CDTTornado WarningEAXBuchanan48 min
May 29, 7:47 PM CDTSevere Thunderstorm WarningEAXPlatte58 min
May 29, 8:09 PM CDTFlash Flood WarningEAXBuchanan, Clinton8 hr
May 29, 8:13 PM CDTTornado WarningEAXClinton62 min
May 29, 8:31 PM CDTSevere Thunderstorm WarningEAXBuchanan, DeKalb59 min
May 29, 8:50 PM CDTSevere Thunderstorm WarningEAXAtchison70 min
May 29, 8:58 PM CDTSevere Thunderstorm WarningEAXAndrew62 min
May 29, 9:02 PM CDTTornado Warning EmergencyEAXDeKalb88 min
May 29, 9:10 PM CDTTornado WarningEAXCaldwell, Clinton, Daviess95 min
May 29, 9:20 PM CDTFlash Flood WarningEAXDeKalb7 hr
May 29, 10:03 PM CDTFlash Flood WarningEAXAtchison6 hr
May 29, 10:06 PM CDTFlash Flood WarningEAXDaviess8 hr
May 29, 10:08 PM CDTSevere Thunderstorm WarningEAXGentry67 min
May 29, 10:27 PM CDTTornado WarningEAXDeKalb93 min
May 29, 10:37 PM CDTFlash Flood WarningEAXGentry, Harrison12 hr
May 29, 10:41 PM CDTTornado WarningEAXDaviess, Harrison94 min
May 29, 11:32 PM CDTTornado WarningEAXGrundy58 min
May 29, 11:49 PM CDTTornado WarningEAXMercer56 min
May 30, 12:30 AM CDTFlash Flood WarningEAXNodaway, Worth12 hr
May 30, 12:53 AM CDTFlash Flood WarningEAXMercer12 hr
May 30, 2:34 AM CDTFlash Flood WarningEAXPutnam10 hr
May 30, 3:35 AM CDTFlash Flood WarningEAXBuchanan, Clinton, DeKalb8 hr
May 30, 4:49 AM CDTFlash Flood WarningEAXGrundy, Sullivan7 hr
May 30, 11:29 AM CDTTornado WarningEAXLivingston46 min
May 30, 11:58 AM CDTTornado WarningEAXLinn62 min
May 30, 12:32 PM CDTTornado WarningEAXAdair, Macon88 min
May 30, 12:38 PM CDTSevere Thunderstorm WarningEAXSullivan52 min
May 30, 12:49 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton56 min
May 30, 1:17 PM CDTSevere Thunderstorm WarningEAXPettis58 min
May 30, 1:23 PM CDTSevere Thunderstorm WarningEAXSaline67 min
May 30, 1:25 PM CDTTornado WarningEAXPettis65 min
May 30, 1:46 PM CDTSevere Thunderstorm WarningEAXChariton, Randolph59 min
May 30, 3:26 PM CDTSevere Thunderstorm WarningEAXCooper64 min
May 30, 3:58 PM CDTSevere Thunderstorm WarningEAXHoward32 min
May 30, 4:10 PM CDTSevere Thunderstorm WarningEAXRandolph35 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.